# SDR QXEA2009051800350

- Difficulty date: May 15, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 19,993 hours, 20,473 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 - RT INBOARD SEAT TRACK FRAME STATION X388 THRU X413 HAS POSSIBLE CORROSION.  BLENDED AREA OF CORROSION TO REMOVE DAMAGE AND FOUND BLEND TO BE IN LIMITS IAW RD 8/4-53-884 WITH .010 INCH OF MATERIAL REMOVED FROM INSIDE OF TRACK.  HFEC INSPECTED BLENDED AREAS INSIDE TRACK FOR CRACK IAW D8 400 NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  REMOVED 2 RIVETS ON INBOARD FLANGE OF RT INBD SEAT TRACK DRIP TRAY ASSY AT APPROX STA X388 AND STA X390 IAW 8/400 SRM 51-42-05.  REMOVED CORROSION FROM INBOARD FLANGE OF RT INBD SEAT TRACK BETWEEN APPROX STA X388 TO STA X413 IAW RD 8/4-53-884 AND FOUND BLENDED AREA TO BE WITHIN LIMITS WITH .015 INCH MAX MATERIAL REMOVED.  HFEC IAW -8 400 NDTM PART 6, 51-00-01.  NO CRACKS NOTED.  MAPPED FOR ENGINEERING.  AREA OF BLEND FOUND TO BE WITHIN LIMITS IAW RD 8/4-53-2734.  RE-INSTALLED REMOVED RIVETS AND ALODINED BARE AREAS ON FLANGE AND INSIDE TRACK AND REPRIMED BARE FLANGE IAW RD 8/4-53-2734.
